| Model Number |
100 |
| Medical Device Problem Codes |
No Display/Image (1183); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During device check, the autopulse platform (sn (b)(6)) lcd failed to display data and generated a clicking sound when the lifeband was connected.The autopulse platform failed to operate.No patient involvement.
Additional Manufacturer Narrative
Zoll has not received the autopulse platform for investigation.A follow-up report will be submitted if and when the product is returned, and the investigation has been completed.